International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1996 / Article

Open Access

Volume 19 |Article ID 280125 | 6 pages | https://doi.org/10.1155/S0161171296000622

Cone valued Lyapunov functions and Lipschitz stability of nonlinear systems of differential equations

Received04 Oct 1994

Abstract

We introduce a new comparison result which will be an important tool when we apply cone valued Lyapunov like functions. We also introduce new concepts of ϕ0-uniform Lipschitz stability and (λ,λ,ϕ0)-practical stability and employ our comparison result to carry out stability analysis of nonlinear systems. Our results are also applicable to nonlinear perturbed systems.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

55 Views | 286 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder
 Sign up for content alertsSign up

You are browsing a BETA version of Hindawi.com. Click here to switch back to the original design.